# SDR FDEA201808182102

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,850 hours, 17,965 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310012
- Part serial: U1312
- Condition: Unknown
- Location: Nlg
- Part time: 28,412 hours, 7,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR INDICATED NOT CLOSED ON FWD AND OVERHEAD PANELS.  THE GEAR DOOR WAS RATTLING.  DURING RETURN TO DEPARTURE, THE GEAR CAME DOWN AND LOCKED.  ALL QUIET.   LANDED WITH NO ADVERSE INDICATIONS.   COMPLETED INSTALL OF LT AND RT NLG UPLOCK ASSEMBLIES IAW AMM 32-31-14-04 .  PERFORMED A RIG AND OPS TESTS OF THE NLG DOOR SYSTEM AND FREE FALL CONTROL SYSTEM.  ALL RIG AND OPS TESTED GOOD.  AIRCRAFT WAS OK FOR RETURN TO SERVICE.   PERFORMED A NLG NOSE GEAR TEST WITH MAIN GEAR ON GROUND IAW AMM 32-31-00. SWUNG NLG THREE TIMES. NO FAULTS NOTED.
